# SDR AWXA960197

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACKED STRINGER CLIP AT BS 440, STRINGER 27L.  REPLACED CRACKED STRINGER CLIP, SRM REF 51-10-01, 51-10-02.  (M)
